# SDR AUS20020182

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 82970009151
- Condition: Loose
- Location: Landing Gear Bra
- Component: Landing Gear Bra
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH BRAKE PRESSURE INPUT LINE TO THE TOP OF THE SWIVEL PNO AE82556E LOOSE. LOSS OF HYDRAULIC FLUID. PERSONNEL/MAINTENANCEERROR.
